# SDR A6WA202407168779

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 41,482 hours, 40,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGED FRAME AT FS 605.00 BETWEEN STR 24L AND 20R.   AIRCRAFT REMOVED FROM SERVICE.   DAMAGED FRAME WAS REPAIRED BY CREATING A DOUBLER PER REO 601R-53-61-8207 REV --.
